Accessibility navigation


Using best-fit lines for science data with outliers

Glaister, E. M. and Glaister, P. (2004) Using best-fit lines for science data with outliers. School Science Review, 85 (313). pp. 25-28.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:5074
Additional Information:0036-6811 Quarterly: 4 issues per year ASSOCIATION FOR SCIENCE EDUCATION English

Centaur Editors: Update this record

Page navigation